MathSciNet Relay Station
MathSciNet bibliographic data
MR397205 (53 #1064) 35Q99 (76.35)
Hirota, Ryogo; Satsuma, Junkichi $N$-soliton solutions of model equations for shallow water waves. J. Phys. Soc. Japan 40 (1976), no. 2, 611–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement